# SDR WVER20141005002

- Difficulty date: October 5, 2014
- Submitted: October 6, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 11,617 hours, 11,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WALL SEAT TRACK FROM BS 565 - 661+16 HAS MINOR SURFACE CORROSION THE ENTIRE LENGTH.
